# SDR 9514089971

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed To Deploy
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING OXYGEN MASK DEPLOYMENT DUE TO LOSS OF CABIN PRESSURIZATION, MASKS AT ROW 14 AND RIGHT AFT LAVATORY FAILED TO DEPLOY.  ADJUSTED BOTH SYSTEMS TO PROPER LIMITS.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
